# SDR UPS06547076

- Difficulty date: April 15, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 11,505 hours, 16,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A/ DENT IN AFT CARGO FUSELAGE FRAME.  REPAIRED IAW EA 757-5362-27-A1416.
